Global asymptotic stability of neural networks with uncertain parameters and time-varying delay Online publication date: Mon, 25-Jun-2018
by Yang Li; Jianhua Zhang; Xueli Wu
International Journal of Computer Applications in Technology (IJCAT), Vol. 57, No. 3, 2018
Abstract: This paper is concerned with global asymptotically stability problem for a class of neural networks with uncertain parameters and time-varying delay. Using a new proposed inequality called free-matrix-based integral inequality, the new robust criterion is proposed, which is expressed by linear matrix inequalities, by means of linear matrix inequality technique to deal with the unknown parameters in the neutral systems. An example is simulated to demonstrate the effectiveness and efficiency of the obtained criterion.
Online publication date: Mon, 25-Jun-2018
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computer Applications in Technology (IJCAT):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org